Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 47, NWS Jacksonville, FL

May 6, 2012Clinch County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at May 6, 2012, 4:03 PM EDT for Clinch County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2012, 4:03 PM EDT (20:03 UTC)
Expired
May 6, 2012, 4:30 PM EDT
In force
27 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Clinch County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
844 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WUUS52 KJAX 062003
SVRJAX
GAC065-062030-
/O.NEW.KJAX.SV.W.0047.120506T2003Z-120506T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
403 PM EDT SUN MAY 6 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLINCH COUNTY IN SOUTHEAST GEORGIA

* UNTIL 430 PM EDT

* AT 403 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 8 MILES NORTH OF DU PONT...OR 10 MILES NORTHWEST OF
  HOMERVILLE...AND MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DU
  PONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3118 8292 3108 8275 3095 8289 3105 8298
      3114 8298
TIME...MOT...LOC 2003Z 319DEG 8KT 3109 8291

$$

PRESNALL
2 follow-up statements
899 
WWUS52 KJAX 062014
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
414 PM EDT SUN MAY 6 2012

GAC065-062030-
/O.CON.KJAX.SV.W.0047.000000T0000Z-120506T2030Z/
CLINCH GA-
414 PM EDT SUN MAY 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHWESTERN CLINCH COUNTY...

AT 414 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
NORTHWESTERN CLINCH COUNTY...OR 9 MILES WEST OF HOMERVILLE...MOVING
SOUTHEAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3118 8292 3109 8277 3098 8292 3105 8298
      3114 8298
TIME...MOT...LOC 2014Z 319DEG 8KT 3107 8289

$$

PRESNALL
389 
WWUS52 KJAX 062026
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT SUN MAY 6 2012

GAC065-062036-
/O.EXP.KJAX.SV.W.0047.000000T0000Z-120506T2030Z/
CLINCH GA-
426 PM EDT SUN MAY 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLINCH COUNTY
WILL EXPIRE AT 430 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3118 8292 3109 8277 3098 8292 3105 8298
      3114 8298
TIME...MOT...LOC 2026Z 319DEG 8KT 3105 8287

$$

PRESNALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:51 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 6, 2:51 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT SUN MAY 6 2012

...SLIGHT RISK OF SEVERE STORMS THROUGH THE EVENING HOURS...

.SHORT TERM...NOW THROUGH WEDNESDAY...

REST OF THIS AFTERNOON...SCATTERED STRONG STORMS WILL CONTINUE TO
DEVELOP ALONG THE FRONTAL BOUNDARY ACRS SE GA AND NEAR THE FL/GA
BORDER AND DRIFT SLOWLY TOWARDS THE E/SE AT 10 MPH. SOME OF STORMS
MAY BECOME SEVERE WITH ISOLATED REPORTS OF LARGE HAIL AND DAMAGING
WINDS POSSIBLE THROUGH SUNSET. MAX TEMPS HAVE SURGED WELL INTO THE
LOWER/MID 90S SOUTH OF THE BOUNDARY WITH DEWPOINTS MIXING OUT INTO
THE 50S...SO STILL ENOUGH DRY AIR LINGERING IN THE REGION TO KEEP
MOST OF THE TSTM ACTIVITY SCATTERED IN NATURE.

TONIGHT...SCATTERED TO NUMEROUS ACTIVITY ALONG THE BOUNDARY WILL
CONTINUE THIS EVENING WITH STRONG TO SEVERE STORMS POSSIBLE THROUGH
AT LEAST MIDNIGHT BEFORE LACK OF HEATING SHOULD LEAD TO JUST
ISOLD/SCTD ACTIVITY AFTER MIDNIGHT ALONG THE BOUNDARY WHICH WILL
REMAIN NEAR THE FL/GA BORDER. MILD OVERNIGHT LOWS IN THE 60S. SOME
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ALONG TRAINING CELLS BUT
WITH ONGOING DROUGHT NOT TOO MUCH CONCERN FOR WIDESPREAD FLOODING AT
THIS JUNCTURE.

MONDAY...NUMEROUS TO WIDESPREAD SHOWER/TSTM ACTIVITY SHOULD CONTINUE
ALONG FRONTAL BOUNDARY AS MID/UPPER LEVEL LIFT COMBINE WITH
ADDITIONAL MOISTURE SURGING INTO THE REGION ALONG WITH DIURNAL
HEATING AND LOCAL SBRZ BOUNDARIES FIRING INTO THE AFTERNOON. THE
ENHANCED BREEZY ONSHORE FLOW ALONG THE COAST AT E/NE 15 MPH WILL
HELP WITH LOW LEVEL CONVERGENCE OVER THE LAND AREAS AND BOOST
COVERAGE OF THUNDERSTORM ACTIVITY. MAX TEMPS WILL HOLD IN THE 80S
WITH THE ABUNDANCE OF CLOUD COVER AND SHOWER ACTIVITY. A FEW STORMS
WILL CONTINUE TO BE STRONG TO SEVERE WITH COOL TEMPS ALOFT AIDING IN
POSSIBLE HAIL AND GUSTY WINDS.

TUE/WED...GENERAL TROFINESS IN THE MID/UPPER LEVELS OF THE
ATMOSPHERE AND COOLER MID LEVEL TEMPS WILL KEEP HIGH LEVELS OF
INSTABILITY OVER THE REGION AND THIS COMBINED WITH DIURNAL HEATING
AND OLD FRONTAL BOUNDARY MIXED WITH LOCAL SBRZ DEVELOPMENT SHOULD BE
ENOUGH TO KICK OFF NUMEROUS SHOWERS AND TSTMS...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. MAX TEMPS WILL CONTINUE NEAR NORMAL IN
THE 80S.

.LONG TERM...THURSDAY THROUGH SUNDAY...

FRONTAL PASSAGE AT THE SURFACE AND MID/UPPER LEVEL TROF PASSAGE
ALOFT ON THURSDAY WILL REDUCE PCPN CHANCES TO ISOLD/SCTD THEN
BECOMING MAINLY DRY AND COOLER WITH HIGHS IN THE LOWER TO MID 80S ON
FRI/SAT...THEN A RETURN TO POSSIBLE SHOWERS/TSTMS ON SUNDAY AS
MOISTURE RETURNS WITH THE ONSHORE FLOW.

&&

.AVIATION...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT THE JACKSONVILLE
TERMINALS THIS AFTERNOON. ELSEWHERE...COVERAGE IS EXPECTED TO BE
TOO LOW FOR ANY MENTION IN THE TAFS. BEST TIMING FOR THUNDERSTORMS
IN JACKSONVILLE IS BETWEEN 21 AND 00Z. THE STRONGEST STORMS WILL
BE CAPABLE OF DAMAGING WINDS AND LARGE HAIL. ACTIVITY WILL WIND
DOWN THIS EVENING WITH PRIMARILY VFR CONDITIONS EXPECTED
TONIGHT. HOWEVER...WE MAY SEE SOME MVFR CEILINGS AND VISIBILITIES
IN PATCHY FOG AT GNV AND VQQ.

WE HAVE HIGHER CONFIDENCE IN THUNDERSTORM ACTIVITY OCCURRING AT
THE TERMINALS ON MONDAY...THUS WILL GO AHEAD AND INTRODUCE PROB30
GROUPS BEGINNING AROUND MID MORNING.

&&

.MARINE...

BACKDOOR FRONT HAS MOVED INTO THE GEORGIA WATERS AND WILL CONTINUE
TO PRESS SOUTH THE REST OF THE AFTERNOON. WINDS WILL ABRUPTLY
SWITCH TO THE NORTHEAST AND INCREASE TO 10 TO 15 KNOTS BEHIND THE
FRONT. ONSHORE FLOW WILL THEN PERSIST THROUGH TUESDAY BEFORE
TURNING BACK TO THE WEST TUESDAY NIGHT AS THE FRONT LIFTS BACK
TO THE NORTH. SEAS WILL BUILD TO 3 TO 5 FEET ON MONDAY DUE TO LONG
FETCH OF NORTHEAST WINDS.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  66  83  64  86 /  50  80  50  60
SSI  70  79  69  81 /  40  70  50  60
JAX  66  83  65  85 /  50  70  50  70
SGJ  69  81  67  83 /  30  60  50  60
GNV  64  86  64  87 /  20  70  70  70
OCF  65  88  65  87 /  10  60  60  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/SHULER/
Hazardous weather outlook, May 6, 10:00 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EDT SUN MAY 6 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-071000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1000 AM EDT SUN MAY 6 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...A CHANCE OF STRONG TO SEVERE STORMS TODAY THROUGH MONDAY...

.DAY ONE...TODAY AND TONIGHT...

PATCHY SMOKE FROM THE COUNTY LINE AND BALDWIN BAY WILDFIRES WILL
CONTINUE TO DRIFT EAST ALONG THE I-10 CORRIDOR THROUGH
BAKER...CHARLTON...DUVAL AND NASSAU COUNTIES INTO THE EARLY
AFTERNOON HOURS. VISIBILITIES MAY BE REDUCED DOWNWIND OF THE
WILDFIRE LOCATIONS.

NUMEROUS TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST
GEORGIA AND NORTHEAST FLORIDA TODAY. STORMS WILL FIRST DEVELOP
ACROSS SOUTHEAST GEORGIA EARLY THIS AFTERNOON IN ADVANCE OF AN
APPROACHING SURFACE FRONT. LATE THIS AFTERNOON AND EVENING...STORMS
WILL EXPAND IN COVERAGE ALONG THE FRONT AND AS AN UPPER LEVEL
DISTURBANCE TRAVERSES THE AREA. A FEW STRONG TO SEVERE STORMS ARE
POSSIBLE WHICH WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. GENERAL STORM MOTION WILL BE TO THE SOUTHEAST AT 10 TO 15 MPH
ALTHOUGH ERRATIC MOTION WILL BE POSSIBLE ALONG THE SEA BREEZE AND
OTHER OUTFLOW BOUNDARIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY...

SOME STORMS COULD BE LOCALLY STRONG MONDAY THROUGH WEDNESDAY...MAINLY
DURING THE AFTERNOON AND EVENING. GUSTY WINDS WILL BE THE MAIN
CONVECTIVE HAZARD...AS WELL AS LOCALLY HEAVY RAINFALL.

INCREASED ONSHORE WILL ELEVATE THE RISK OF RIP CURRENTS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER
TODAY.

SPOTTER ACTIVATION MAY BE REQUESTED AGAIN ON MONDAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI/JCH

In the hours before

Special weather statement, May 6, 2:57 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT SUN MAY 6 2012

GAZ164-061945-
CHARLTON-
257 PM EDT SUN MAY 6 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 345 PM EDT...

AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF HOMELAND...OR 5 MILES
NORTH OF FOLKSTON...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOMELAND AND FOLKSTON
THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3082 8190 3083 8195 3078 8198 3079 8202
      3077 8202 3088 8217 3103 8206 3095 8189
      3091 8192 3090 8189
TIME...MOT...LOC 1858Z 303DEG 12KT 3090 8202

HESS
Special weather statement, May 6, 3:13 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT SUN MAY 6 2012

FLZ023-GAZ150-163-164-062000-
BAKER-CHARLTON-CLINCH-WARE-
313 PM EDT SUN MAY 6 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...NORTHWESTERN BAKER AND CENTRAL CHARLTON
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT...

AT 313 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER WARE COUNTY...OR 8 MILES EAST OF
FARGO...MOVING SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL
IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 400 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3072 8212 3049 8224 3063 8259 3080 8248
TIME...MOT...LOC 1913Z 293DEG 9KT 3068 8242

PRESNALL
Special weather statement, May 6, 3:22 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 PM EDT SUN MAY 6 2012

FLZ024-025-062000-
DUVAL-NASSAU-
322 PM EDT SUN MAY 6 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN DUVAL
AND EASTERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 400 PM EDT...

AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES WEST OF
FERNANDINA BEACH TO 9 MILES WEST OF YULEE...MOVING SOUTHEAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
YULEE...FERNANDINA BEACH AND AMELIA CITY THROUGH 400 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3067 8142 3064 8142 3060 8144 3056 8144
      3053 8142 3052 8143 3049 8175 3064 8186
      3070 8145 3068 8142
TIME...MOT...LOC 1923Z 317DEG 7KT 3066 8149 3063 8172

TRABERT
Special weather statement, May 6, 3:30 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT SUN MAY 6 2012

FLZ024-GAZ165-166-062000-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
330 PM EDT SUN MAY 6 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CAMDEN
AND NORTHERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 400 PM EDT...

AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER NASSAU COUNTY...OR 5 MILES
SOUTHWEST OF KINGSLAND...MOVING SOUTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES
THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3069 8151 3065 8179 3073 8184 3083 8172
TIME...MOT...LOC 1930Z 315DEG 16KT 3072 8171

TRABERT
Special weather statement, May 6, 3:44 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT SUN MAY 6 2012

FLZ022-023-GAZ150-162-163-062030-
BAKER-CLINCH-COLUMBIA-ECHOLS-WARE-
344 PM EDT SUN MAY 6 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WARE...SOUTHEASTERN CLINCH...EXTREME SOUTHEASTERN ECHOLS...
NORTHWESTERN BAKER AND NORTHEASTERN COLUMBIA COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 430 PM EDT...

AT 345 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES SOUTHEAST OF FARGO...MOVING
SOUTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND FARGO THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3072 8259 3070 8233 3041 8231 3043 8265
      3045 8267
TIME...MOT...LOC 1945Z 006DEG 10KT 3059 8247

PRESNALL
Special weather statement, May 6, 3:59 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT SUN MAY 6 2012

GAZ163-062045-
CLINCH-
359 PM EDT SUN MAY 6 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLINCH COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 445 PM
EDT...

AT 359 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 12 MILES WEST OF COGDELL...OR 11 MILES
SOUTH OF PEARSON...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND HOMERVILLE AND COGDELL THROUGH 445 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3119 8296 3118 8270 3100 8275 3108 8298
      3118 8298
TIME...MOT...LOC 1959Z 286DEG 6KT 3114 8292

PRESNALL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 2:36 PM EDTSpecial Weather StatementJAXClinch39 min
May 6, 2:44 PM EDTSpecial Weather StatementJAXEchols46 min
May 6, 2:51 PM EDTSevere Thunderstorm WarningJAXCamden39 min
May 6, 2:55 PM EDTSpecial Weather StatementJAXClinch50 min
May 6, 2:57 PM EDTSpecial Weather StatementJAXCharlton48 min
May 6, 3:13 PM EDTSpecial Weather StatementJAXCharlton47 min
May 6, 3:17 PM EDTSevere Thunderstorm WarningJAXClinch, Ware28 min
May 6, 3:20 PM EDTSevere Thunderstorm WarningJAXClinch, Echols40 min
May 6, 3:59 PM EDTSpecial Weather StatementJAXLanier46 min
May 6, 3:59 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton10 min
May 6, 4:13 PM EDTSpecial Weather StatementJAXCharlton32 min
May 6, 4:22 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton23 min
May 6, 4:32 PM EDTSpecial Weather StatementJAXAtkinson43 min
May 6, 5:05 PM EDTSevere Thunderstorm WarningJAXAtkinson12 min
May 6, 5:29 PM EDTSpecial Weather StatementJAXAtkinson46 min
May 6, 5:42 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee33 min
May 6, 6:13 PM EDTSpecial Weather StatementJAXAtkinson32 min
May 6, 7:01 PM EDTSpecial Weather StatementJAXClinch44 min
May 6, 7:04 PM EDTSpecial Weather StatementJAXWayne26 min
May 6, 7:19 PM EDTSpecial Weather StatementJAXBacon26 min
May 6, 7:45 PM EDTSpecial Weather StatementJAXPierce30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.